# SDR AUS20010644

- Difficulty date: June 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7120977
- Condition: Faulty
- Location: Cabin Pressure
- Component: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) PRESSURISATION SYSTEM OUTFLOW VALVES SLIGHTLY OPEN. INVESTIGATION COULD FIND NO CAUSE OF THE DEFECT. THE CABIN PRESSURE CONTROLLERWAS REPLACED BUT FOUND TO SERVICEABLE WHEN WORKSHOP TESTED.
